# SDR MASA200800233

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 11,684 hours, 8,843 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Escape
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2664 SRQ-CLT, FLIGHT DECK EMERGENCY ESCAPE HATCH LEAKING WATER.  MX INSPECTED, CLEANED & LUBED SEAL, OPS GOOD.
